Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Feb 12, 2014, 4:25 PM EST for Hernando County, Sumter County, Florida. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 12, 2014, 4:25 PM EST (21:25 UTC)
- Expired
- Feb 12, 2014, 5:00 PM EST
- In force
- 35 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hernando County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 113 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 4:25 PM EST | HAIL 0.25 | Nobleton, FL | |
| Feb 12, 4:30 PM EST | TSTM WND DMG | 5 Ese Brooksville, FL | LARGE TREE FELL ON HOUSE. REPORTED BY HERNANDO COUNTY S.0. |
| Feb 12, 4:35 PM EST | HAIL 0.25 | 3 Wsw Bushnell, FL | PUBLIC REPORT TO EMERGENCY MANAGER |
| Feb 12, 4:45 PM EST | TSTM WND GST 60 | Webster, FL | PUBLIC REPORT OF ESTIMATED 60 MPH GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 12, 3:06 PM EST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
132
WUUS52 KTBW 122125
SVRTBW
FLC053-119-122200-
/O.NEW.KTBW.SV.W.0003.140212T2125Z-140212T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
425 PM EST WED FEB 12 2014
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SUMTER COUNTY IN CENTRAL FLORIDA...
EASTERN HERNANDO COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 500 PM EST.
* AT 424 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ISTACHATTA...OR 10 MILES SOUTHWEST OF BUSHNELL...AND MOVING EAST AT
45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILDWOOD...RIDGE MANOR...WAHOO...TARRYTOWN...LAKE PANASOFFKEE...
SUMTERVILLE AND ADAMSVILLE.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 301 AND 321.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
WEDNESDAY EVENING FOR SOUTHWESTERN FLORIDA.
&&
LAT...LON 2867 8236 2866 8227 2872 8225 2877 8218
2878 8219 2884 8213 2888 8204 2889 8195
2847 8195 2849 8234 2862 8241
TIME...MOT...LOC 2124Z 249DEG 40KT 2858 8224
$$1 follow-up statement
098
WWUS52 KTBW 122154
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
454 PM EST WED FEB 12 2014
FLC053-119-122204-
/O.EXP.KTBW.SV.W.0003.000000T0000Z-140212T2200Z/
SUMTER FL-HERNANDO FL-
454 PM EST WED FEB 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HERNANDO AND CENTRAL
SUMTER COUNTIES WILL EXPIRE AT 500 PM EST...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
WEDNESDAY EVENING FOR SOUTHWESTERN FLORIDA.
LAT...LON 2867 8236 2866 8227 2872 8225 2877 8218
2878 8219 2884 8213 2888 8204 2889 8195
2847 8195 2849 8234 2862 8241
TIME...MOT...LOC 2154Z 249DEG 40KT 2869 8188
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 4:07 PM EST, 18 minutes earlier.
Area forecast discussion, Feb 12, 4:07 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
407 PM EST WED FEB 12 2014
...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 03Z...
.SHORT TERM (TONIGHT-FRIDAY)...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL COUNTIES EXCEPT
FOR LEVY AND CITRUS AND INCLUDING THE NEARSHORE GULF WATERS
THROUGH 03Z. A SQUALL LINE IS MOVING THROUGH THE AREA FROM AROUND
HERNANDO COUNTY EXTENDING SOUTHWEST INTO THE GULF WATERS AT THIS
TIME WITH A LARGE AREA OF RAIN BEHIND IT. A LOOK AT RADAR IMAGERY
SHOWS A BOUNDARY MOVING SLOWLY SOUTH THROUGH PASCO COUNTY AND
ALSO A FEW GRAVITY WAVES NEAR OUR OFFICE...BOTH OF WHICH COULD
GIVE THUNDERSTORMS ALONG THE LINE AN EXTRA PUSH AND SOME EXTRA
SPIN. HAVE ALREADY SEEN EVIDENCE OF THIS IN A FEW CELLS. STORMS
SHOULD ALSO BENEFIT FROM MOVING OVER LAND AND AWAY FROM THE COOLER
SHELF WATERS. HAVE UPDATED THE TIMING OF RAIN BASED ON CURRENT
TRENDS AND WILL CONTINUE TO MONITOR. THE TAMPA BAY REGION WILL
EXPERIENCE THE SQUALL LINE OVER PEAK RUSH HOUR TIMES...WITH THE
LINE THEN MOVING SOUTHEAST THROUGH THE AREA THIS EVENING. WILL
INCLUDE WORDING IN THE FORECAST FOR DAMAGING WIND GUSTS...AS THIS
CONTINUES TO BE THE MAIN THREAT...ALTHOUGH ISOLATED SPIN-UPS
CANNOT BE RULED OUT. HAVE OPTED TO CONTINUE THE ONGOING FORECAST
THINKING IN ENDING THE RAIN COMPLETELY BY 12Z.
COLD AIR ADVECTION WILL TAKE PLACE DURING THE DAY ON THURSDAY WITH
STRONG NORTHWEST WINDS USHERING IN A COOLER AND DRIER AIR MASS.
TEMPERATURES DURING THE DAY WILL RISE ONLY INTO THE LOWER 60S-AROUND
70 NORTH TO SOUTH. CURRENT THINKING IS THAT WE WILL HAVE SOME
STUBBORN LOWER CLOUDS HANGING AROUND FOR THE FIRST PART OF THE
DAY...WITH THOSE GRADUALLY CLEARING OUT FOR THE AFTERNOON. FRIDAY
WILL BE ANOTHER COOL DAY...BUT A FEW DEGREES WARMER THAN
THURSDAY...WITH NO RAIN EXPECTED.
WITH THE GUSTY NORTHWEST WINDS BEHIND THE FRONT...EXPECT INCREASED
SWELLS AND RIP CURRENTS AT AREA BEACHES SO HAVE ISSUED A HIGH SURF
ADVISORY FOR TONIGHT THROUGH THURSDAY NIGHT.
.LONG TERM (FRIDAY NIGHT - TUESDAY)...
AN UPPER/MID LEVEL SHORTWAVE TROUGH IS FORECAST TO CROSS THE
SOUTHEAST UNITED STATES FRIDAY NIGHT AND DRAG A WEAK AND MOSTLY DRY
COOL FRONT THROUGH THE FLORIDA PENINSULA ON SATURDAY. HOWEVER...RAIN
CHANCES ARE EXPECTED TO REMAIN PRETTY SLIM...LESS THAN 20 PERCENT AS
THIS BOUNDARY MOVES THROUGH. DESPITE THE FRONTAL
PASSAGE...TEMPERATURES WILL ONLY DROP TO A FEW DEGREES BELOW NORMAL
SATURDAY NIGHT. BY SUNDAY...ZONAL FLOW WILL SETUP ALOFT AND SURFACE
HIGH PRESSURE WILL BEGIN TO FILL INTO THE FLORIDA PENINSULA. RAIN
CHANCES WILL REMAIN NEGLIGIBLE THROUGH THE START OF THE WORK WEEK
WITH WARM AND MOSTLY SUNNY AFTERNOONS.
&&
.AVIATION...
A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH LATE THIS
AFTERNOON INTO EARLY THIS EVENING. SOME OF THE STORMS COULD BE
STRONG WITH VERY GUSTY WINDS. FOLLOWING THE LINE OF
STORMS...SCATTERED SHOWERS AND MVFR CIGS ARE EXPECTED AHEAD OF THE
COLD FRONT THROUGH MUCH OF THE NIGHT. CAN/T RULE OUT SOME IFR
CIGS...BUT CONFIDENCE IN THIS OCCURRING IS TOO LOW TO MENTION IN THE
TAFS AT THIS TIME. VFR CONDITIONS ARE THEN EXPECTED TO DEVELOP FROM
NORTH TO SOUTH BEHIND THE COLD FRONT.
&&
.MARINE...
NORTHWEST WINDS WILL INCREASE INTO THE 20-25 KNOT RANGE WITH
HIGHER GUSTS STARTING TONIGHT AND CONTINUING INTO THURSDAY SO
HAVE ISSUED A SMALL CRAFT ADVISORY FOR ALL THE GULF WATERS. SEAS
WILL PEAK AT AROUND 8-9 FEET BEFORE SUBSIDING THURSDAY NIGHT.
LIGHT WINDS AND SEAS ARE THEN EXPECTED THROUGH THE WEEKEND.
&&
.FIRE WEATHER...
MARGINAL RELATIVE HUMIDITY VALUES ARE POSSIBLE THURSDAY
AFTERNOON AS DRIER AIR MOVES IN BEHIND A COLD FRONT...BUT NO RED
FLAG CONDITIONS ARE ANTICIPATED AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 58 63 45 67 / 80 10 0 0
FMY 66 71 47 70 / 100 10 0 0
GIF 58 66 41 69 / 90 10 0 0
SRQ 62 65 46 66 / 90 10 0 0
BKV 54 62 36 68 / 70 10 0 0
SPG 60 63 50 65 / 80 10 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
MANATEE-COASTAL PASCO-COASTAL SARASOTA-DESOTO-HARDEE-
HIGHLANDS-INLAND CHARLOTTE-INLAND HILLSBOROUGH-INLAND
LEE-INLAND MANATEE-INLAND PASCO-INLAND SARASOTA-
PINELLAS-POLK.
HIGH SURF ADVISORY FROM 7 PM THIS EVENING TO 10 PM EST
THURSDAY FOR COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-
COASTAL LEE-COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.
GULF WATERS...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 PM EST
THURSDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD
TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...05/CARLISLE
AVIATION...21/JELSEMA
PREVIOUS LONG TERM...18/FLEMINGHazardous weather outlook, Feb 12, 5:14 AM EST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 514 AM EST WED FEB 12 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-131015- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 514 AM EST WED FEB 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A DEVELOPING SURFACE LOW IN THE NORTHEASTERN GULF OF MEXICO WILL MOVE ACROSS NORTHERN FLORIDA...TRAILING A COLD FRONT THROUGH THE PENINSULA LATE THIS AFTERNOON AND EVENING. A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE AREA ALONG AND AHEAD OF THE FRONT. THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING...GUSTY WINDS...AND PERHAPS AN ISOLATED TORNADO OR WATERSPOUT. ...RIP CURRENT IMPACT... STRONG ONSHORE WINDS AND BREAKING WAVES WILL PRODUCE A LOW RISK OF RIP CURRENTS LATE THIS AFTERNOON AT AREA BEACHES. THE RIP CURRENT RISK WILL INCREASE TO A MODERATE RISK LATER THIS EVENING AND CONTINUE THROUGH THURSDAY. A RIP CURRENT CAN PULL EVEN STRONG SWIMMERS INTO DEEPER WATER. USE CAUTION WHEN SWIMMING AT UNGUARDED BEACHES. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL PICK UP BEHIND A DEVELOPING COLD FRONT THIS EVENING. NORTHWEST WINDS WILL BUILD TO 20-25 KNOTS LATE TONIGHT BEFORE SUBSIDING THURSDAY EVENING. SEAS OF 6-8 FEET WILL CONTINUE THROUGH FRIDAY MORNING. THIS WILL CREATE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...RIP CURRENT IMPACT... THE MODERATE RISK OF RIP CURRENTS WILL EXTEND THROUGH THURSDAY EVENING AT AREA BEACHES DUE TO BREEZY ONSHORE WINDS. A RIP CURRENT CAN PULL EVEN STRONG SWIMMERS INTO DEEPER WATER. USE CAUTION WHEN SWIMMING AT UNGUARDED BEACHES. ...WIND AND SEA IMPACT... SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING WITH WINDS OF 20-25 KNOTS AND SEAS OF UP TO 8 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLEMING
In the hours before
Special weather statement, Feb 12, 3:05 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
305 PM EST WED FEB 12 2014
FLZ050-148-149-151-248-249-251-122100-
INLAND HERNANDO-PINELLAS-COASTAL HERNANDO-COASTAL HILLSBOROUGH-
INLAND HILLSBOROUGH-COASTAL PASCO-INLAND PASCO-
305 PM EST WED FEB 12 2014
...STRONG THUNDERSTORMS WILL AFFECT HERNANDO...HILLSBOROUGH...PASCO
AND PINELLAS COUNTIES...
AT 303 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 25 MILES
NORTHWEST OF HUDSON TO 20 MILES WEST OF CALADESI ISLAND TO 45 MILES
WEST OF TREASURE ISLAND...OR ALONG A LINE EXTENDING FROM 25 MILES
NORTHWEST OF HUDSON TO 20 MILES WEST OF DUNEDIN TO 45 MILES SOUTHWEST
OF SEMINOLE. THIS LINE OF STORMS WAS MOVING EAST AT 35 MPH.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 240 AND 301.
THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 1 AND 25.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 6 AND 53.
GUSTY WINDS OF 40 TO 45 MPH ALONG WITH FREQUENT LIGHTNING ARE
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN
DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE
BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2817 8283 2844 8268 2870 8267 2867 8227
2852 8205 2768 8206 2764 8255 2787 8240
2793 8247 2783 8254 2801 8265 2800 8267
2794 8271 2781 8257 2760 8276 2806 8284
2813 8279 2821 8286
TIME...MOT...LOC 2003Z 257DEG 29KT 2850 8301 2799 8308
2759 8344Special weather statement, Feb 12, 3:57 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
357 PM EST WED FEB 12 2014
FLZ043-050-052-056-151-155-160-251-255-122200-
HARDEE-POLK-SUMTER-PINELLAS-INLAND MANATEE-COASTAL SARASOTA-
COASTAL HILLSBOROUGH-INLAND HILLSBOROUGH-COASTAL MANATEE-
357 PM EST WED FEB 12 2014
...STRONG THUNDERSTORMS WILL AFFECT HARDEE...HILLSBOROUGH...
MANATEE...NORTHWESTERN SARASOTA...PINELLAS...POLK AND SOUTHEASTERN
SUMTER COUNTIES...
AT 357 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM LAKE FERN TO 31
MILES SOUTHWEST OF ANNA MARIA ISLAND...OR ALONG A LINE EXTENDING FROM
6 MILES WEST OF LUTZ TO 35 MILES SOUTHWEST OF FORT DESOTO PARK...
MOVING EAST AT 30 MPH...WILL AFFECT LAKE FERN...OLDSMAR...SAFETY
HARBOR AND CLEARWATER...UNTIL 500 PM EST.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
WEDNESDAY EVENING FOR SOUTHWESTERN FLORIDA.
LAT...LON 2765 8156 2739 8157 2734 8205 2721 8206
2739 8245 2714 8237 2715 8249 2754 8275
2788 8241 2801 8264 2800 8267 2781 8257
2757 8276 2758 8277 2788 8286 2818 8264
2817 8211 2837 8179 2808 8134 2766 8113
TIME...MOT...LOC 2057Z 270DEG 28KT 2817 8253 2733 8317Local storm report, Feb 12, 4:06 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
406 PM EST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND GST 2 N OLDSMAR 28.08N 82.67W
02/12/2014 E45 MPH PINELLAS FL TRAINED SPOTTER
&&
WYNNLocal storm report, Feb 12, 4:13 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
413 PM EST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND GST HERNANDO COUNTY AIRPORT 28.47N 82.46W
02/12/2014 M47 MPH HERNANDO FL ASOS
&&
WYNNThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 11:10 AM EST | Lake Wind Advisory | TBW | Charlotte, DeSoto, Hardee, Highlands, Hillsborough, Lee and 5 more | 8 hr |
| Feb 12, 1:24 PM EST | Special Marine Warning | TBW | 96 min | |
| Feb 12, 3:00 PM EST | Special Marine Warning | TBW | 2 hr | |
| Feb 12, 3:05 PM EST | Special Weather Statement | TBW | Hernando, Hillsborough, Pasco, Pinellas | 55 min |
| Feb 12, 3:38 PM EST | Severe Thunderstorm Warning | TBW | Hernando, Pasco | 37 min |
| Feb 12, 3:57 PM EST | Special Weather Statement | TBW | Hardee, Hillsborough, Manatee, Pinellas, Polk, Sarasota | 63 min |
| Feb 12, 4:30 PM EST | Small Craft Advisory | TBW | 26 hr | |
| Feb 12, 4:45 PM EST | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 26 hr |
| Feb 12, 4:45 PM EST | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 26 hr |
| Feb 12, 4:52 PM EST | Special Weather Statement | TBW | Hillsborough | 23 min |
| Feb 12, 4:58 PM EST | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Manatee, Polk, Sarasota | 62 min |
| Feb 12, 5:31 PM EST | Tornado Warning | TBW | DeSoto, Hardee, Manatee | 29 min |
| Feb 12, 5:55 PM EST | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee | 2 hr |
| Feb 12, 6:10 PM EST | Severe Thunderstorm Warning | TBW | Polk | 35 min |
| Feb 12, 6:23 PM EST | Special Marine Warning | TBW | 67 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.